Total positivity of Toeplitz matrices of recursive hypersequences

Tomislav Došlić, Ivica Martinjak, Riste Škrekovski


We present a new class of totally positive Toeplitz matrices composed of recently introduced hyperfibonacci numbers of the r-th generation. As a consequence, we obtain that all sequences Fn(r) of hyperfibonacci numbers of r-th generation are log-concave for r ≥ 1 and large enough n.


Total positivity, totally positive matrix, Toeplitz matrix, Hankel matrix, hyperfibonacci sequence, log-concavity

Full Text:



ISSN: 1855-3974

Issues from Vol 6, No 1 onward are partially supported by the Slovenian Research Agency from the Call for co-financing of scientific periodical publications